JournalszaaVol. 7, No. 5pp. 453–470

On the Nonlinear Boltzmann Equation of the Carrier Transport in Semiconductors II: Numerical Approximation of Solutions

  • Michael Hanke

    Humboldt-Universität zu Berlin, Germany
On the Nonlinear Boltzmann Equation of the Carrier Transport in Semiconductors II: Numerical Approximation of Solutions cover

Abstract

A collocation method for the numerical solution of a special kind of the steady-state nonlinear Boltzmann equation used in the transport theory in semiconductors is proposed and the convergence of the method is proved.

Cite this article

Michael Hanke, On the Nonlinear Boltzmann Equation of the Carrier Transport in Semiconductors II: Numerical Approximation of Solutions. Z. Anal. Anwend. 7 (1988), no. 5, pp. 453–470

DOI 10.4171/ZAA/320